Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Ecuación elíptica")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5828

  • Page / 234
Export

Selection :

  • and

Asymptotic and other estimates for a semilinear elliptic equation in a cylinderFLAVIN, J. N; KNOPS, R. J; PAYNE, L. E et al.Quarterly Journal of Mechanics and Applied Mathematics. 1992, Vol 45, pp 617-627, issn 0033-5614, 4Article

Elliptic equations with nearly critical growthATKINSON, F. V; PELETIER, L. A.Journal of differential equations (Print). 1987, Vol 70, Num 3, pp 349-365, issn 0022-0396Article

BMO and Lipschitz approximation by solutions of elliptic equationsMATEU, J; NETRUSOV, Y; OROBITG, J et al.Annales de l'Institut Fourier. 1996, Vol 46, Num 4, issn 0373-0956, VII, X-XI, 1057-1081 [28 p.]Article

A constant rank theorem for solutions of fully nonlinear elliptic equationsCAFFARELLI, Luis; GUAN, Pengfei; MA, Xi-Nan et al.Communications on pure and applied mathematics. 2007, Vol 60, Num 12, pp 1769-1791, issn 0010-3640, 23 p.Article

Critically and the λ-property for elliptic equationsALLEGRETTO, W.Journal of differential equations (Print). 1987, Vol 69, Num 1, pp 39-45, issn 0022-0396Article

Removability of singular sets of harmonic mapsMOU, L.Archive for rational mechanics and analysis. 1994, Vol 127, Num 3, pp 199-217, issn 0003-9527Article

On the inverse conductivity problem with one measurementISAKOV, V; POWELL, J.Inverse problems. 1990, Vol 6, Num 2, pp 311-318, issn 0266-5611Article

Inner/outer iterative methods and numerical Schwarz algorithmsRODRIGUE, G.Parallel computing. 1985, Vol 2, Num 3, pp 205-218, issn 0167-8191Article

Solutions of Matukuma's equation with finite total massNOUSSAIR, E. S; SWANSON, C. A.Indiana University mathematics journal. 1989, Vol 38, Num 3, pp 557-561, issn 0022-2518, 5 p.Article

Dérivation d'un Min Max et application à la dérivation par rapport au contrôle d'une observation non différentiable de l'état = Differentiability of a Min Max and application to a non differentiable cost function in optimal controlDELFOUR, M; ZOLÉSIO, J.-P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1986, Vol 302, Num 16, pp 571-574, issn 0764-4442Article

Recent enhancements in Mudpack, a multigrid software package for elliptic partial differential equationsADAMS, J. C.Applied mathematics and computation. 1991, Vol 43, Num 1, pp 79-93, issn 0096-3003, 15 p.Article

Numerische Approximation elliptischer Systeme mit NebenbedingungenDOBROWOLSKI, M.Zeitschrift für angewandte Mathematik und Mechanik. 1991, Vol 71, Num 6, pp T656-T658, issn 0044-2267Article

Lösungseinschliessung bei linearen elliptischen DifferentialgeichungenNEHER, M.Zeitschrift für angewandte Mathematik und Mechanik. 1991, Vol 71, Num 6, pp T697-T700, issn 0044-2267Article

Multiple entire solutions of elliptic equations involving critical exponentRU-NIAN MA; XI-PING ZHU.Applicable analysis (Print). 1989, Vol 33, Num 3-4, pp 139-152, issn 0003-6811, 14 p.Article

A cubic approximation for Kepler's equationMIKKOLA, S.Celestial mechanics. 1987, Vol 40, Num 3-4, pp 329-334, issn 0008-8714Article

Optimal control of variational inequalities. Approximation theory and numerical realizationHASLINGER, J; ROUBTCEK, T.Applied mathematics & optimization. 1986, Vol 14, Num 3, pp 187-201, issn 0095-4616Article

Double elliptic equation method and new exact solutions of the (n+1)-dimensional sinh-Gordon equationHUAITANG CHEN; HUICHENG YIN.Journal of mathematical physics. 2007, Vol 48, Num 1, issn 0022-2488, 013504.1-013504.7Article

Validation of a Posteriori error estimators by numerical approachBABUSKA, I; STROUBOULIS, T; UPADHYAY, C. S et al.International journal for numerical methods in engineering. 1994, Vol 37, Num 7, pp 1073-1123, issn 0029-5981Article

Isolated singularities for sublinear elliptic equationsYARUR, C. S.Communications in partial differential equations. 1990, Vol 15, Num 10, pp 1361-1379, issn 0360-5302, 19 p.Article

Un théorème de Liouville pour des équations elliptiques à coefficients périodiques = A Liouville theorem for elliptic equations with periodic coefficientsAVELLANEDA, M; FANG-HUA LIN; LIONS, J.-L et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1989, Vol 309, Num 5, pp 245-250, issn 0764-4442Article

Elliptic equations, rearrangements, and functions of bounded lower oscillationVOAS, C; YANIRO, D.Journal of mathematical analysis and applications. 1988, Vol 134, Num 1, pp 104-115, issn 0022-247XArticle

Isolated singularities and positive solutions of elliptic equations in RnMURATA, M; YOSIDA, K.Proceedings of the Japan Academy. Series A Mathematical sciences. 1987, Vol 63, Num 5, pp 146-148, issn 0386-2194Article

On a conformally invariant elliptic equation on RnDING WEIYUE.Communications in mathematical physics. 1986, Vol 107, Num 2, pp 331-335, issn 0010-3616Article

Partial Regularity for Harmonic Maps and Related ProblemsRIVIERE, Tristan; STRUWE, Michael.Communications on pure and applied mathematics. 2008, Vol 61, Num 4, pp 451-463, issn 0010-3640, 13 p.Article

Parallel subdomain-based preconditioner for the Schur complementCARVALHO, L. M; GIRAUD, L.Lecture notes in computer science. 1999, pp 1032-1039, issn 0302-9743, isbn 3-540-66443-2Conference Paper

  • Page / 234